Continuity of operators in spaces of vector functions, with applications to the theory of bases

Research output

3 Citations (Scopus)

Abstract

Banach spaces with unconditional martingale differences are investigated. In Sec. 1 a survey of their fundamental properties and connections with vector-valued harmonic analysis is given. In Sec. 2 new results are obtained regarding bases in the spaces E(X), where E is a symmetric space.

Original languageEnglish
Pages (from-to)749-762
Number of pages14
JournalJournal of Soviet Mathematics
Volume44
Issue number6
DOIs
Publication statusPublished - 1 Mar 1989
Externally publishedYes

    Fingerprint

Scopus subject areas

  • Statistics and Probability
  • Mathematics(all)
  • Applied Mathematics

Cite this